MAUDE Adverse Event Report: JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR

JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR
Model Number 6280
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the communicator power cord caught on fire.A boston scientific company representative discussed that the patient needs to call in and explain the event.The health care professional (hcp) ordered a new communicator but may call back to cancel as the patient was scheduled for a change-out.The communicator power cord was deactivated.No adverse patient effects were reported.The communicator power cord was no longer in service.

Brand Name
LATITUDE COMMUNICATOR
Common Device Name
EXTERNAL COMMUNICATOR
Manufacturer (Section D)
JABIL CIRCUIT (SHANGHAI) LTD
600 tian lin rd
shanghai
CH 
Manufacturer (Section G)
JABIL CIRCUIT (SHANGHAI) LTD
600 tian lin rd
shanghai
CH  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key13327498
Report Number2124215-2021-37493
Device Sequence Number1648630
Product Code LWS
UDI-Device Identifier00802526570209
UDI-Public00802526570209
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6280
Device Catalogue Number6280
Device Lot Number5143158
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2021
Initial Report FDA Received Date01/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale